MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO® BALLOON EXPANDABLE BILIARY STENT; CATHETER, BILIARY, DIAGNOSTIC

BARD PERIPHERAL VASCULAR, INC. VALEO® BALLOON EXPANDABLE BILIARY STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number EV06181CD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
While positioning stent in patient the stent came off the balloon.Stent was lodged in the sheath requiring sheath and balloon to be removed from patient and a new sheath placed.Stent was removed from patient.

Brand Name
VALEO® BALLOON EXPANDABLE BILIARY STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w. 3rd st
tempe AZ 85281
MDR Report Key10065031
Report Number10065031
Device Sequence Number14390946
Product Code FGE
UDI-Device Identifier00801741000652
UDI-Public(01)00801741000652(17)211022(10)GFDW3239
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/21/2020
Report Date (Section F) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEV06181CD
Device Catalogue NumberEV06181CD
Device Lot NumberGFDW3239
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA04/21/2020